So last Friday I had that Synvisc One shot. 6ml at once instead of 2ml over the course of three weeks. Good news, knocked out the arthritis pain pretty much instantly. Bad news, VERY WEIRD tingling sensations in my legs and arms. Was awful on Sunday, worse on Monday and seems to have broken today. Creepy. Shot related maybe? Also, my legs have been puffing up in the evening like a little old lady. Saturday I spent most of the day in the car, ate like crap at Baby Shower and it was hot, does that equal cankles? I don't know, but I'm over it. It's not as bad as it was over the weekend, but man, also shot related? Dunno.
My PCP didn't know either. She had two first year Harvard Medical School students trailing her, one of them got to take my history. Poor thing had a list of questions she had to get through.
"Have you ever experienced this type of tingling in your fingers before?"
"Yeah sort of."
"And what was the cause of that?"
I chickened out, said the cause was determined as nothing to worry about. I left out the weight loss and how that was my ah-ha moment. My fat wrists pinching a nerve in my hand. Hardly relevant yesterday and some days there are just some things I don't want to put on display.